Show simple item record

dc.contributor.authorEllis, Graham
dc.contributor.authorMikhailov, Roman
dc.date.accessioned2018-09-20T16:07:18Z
dc.date.available2018-09-20T16:07:18Z
dc.date.issued2010-04-01
dc.identifier.citationEllis, Graham; Mikhailov, Roman (2010). A colimit of classifying spaces. Advances in Mathematics 223 (6), 2097-2113
dc.identifier.issn0001-8708
dc.identifier.urihttp://hdl.handle.net/10379/11358
dc.publisherElsevier BV
dc.relation.ispartofAdvances in Mathematics
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Ireland
dc.rights.urihttps://creativecommons.org/licenses/by-nc-nd/3.0/ie/
dc.subjecthomotopy group
dc.subjecthomotopy colimit
dc.subjectcombinatorial group theory
dc.subjecthomotopy-groups
dc.subjecthopf formulas
dc.subjecthomology
dc.subjectmodules
dc.titleA colimit of classifying spaces
dc.typeArticle
dc.identifier.doi10.1016/j.aim.2009.11.003
dc.local.publishedsourcehttps://doi.org/10.1016/j.aim.2009.11.003
nui.item.downloads0


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Ireland
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivs 3.0 Ireland